# SDR COMA9710329

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lock Washer
- Part number: LZAC035ONLE
- Condition: Bent
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-5 INSPECTION TASKS 721-012, 731-012, FOUND BOTH MAIN GEAR OUTBOARD TRUNNION BEARING RETAINING NUTS LOOSE (FINGER TIGHT).  AFTER REMOVAL, FOUND EXTERNAL LOCKING TABS DISTORTED / BENT OUT OF PLACE, ALLOWING NUT TO LOOSEN.  INSTALLED SERV LOCKING WASHER AND TORQUED NUT IAW EMB-120 MM CH 32-11-01 PAGE 404.
